# SDR DALA13024570877

- Difficulty date: May 21, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 72,312 hours, 66,138 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT INOPERATIVE AT ROW 2.  FOUND BROKEN WIRE UNDER SEAT. REPAIRED WIRE IAW SWPM 20-10-03. CHECKED OK PER AMM 33-00.
